×

zbMATH — the first resource for mathematics

Found 51 Documents (Results 1–51)

100
MathJax
Cambridge Series in Statistical and Probabilistic Mathematics 42. Cambridge: Cambridge University Press (ISBN 978-1-107-16015-6/hbk; 978-1-108-73272-7/pbk; 978-1-316-67281-5/ebook). xv, 699 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI
Hjorth, Paul G. (ed.) et al., Dynamics on the Riemann sphere. A Bodil Branner Festschrift. Zürich: European Mathematical Society Publishing House (ISBN 3-03719-011-6/hbk). 209-222 (2006).
PDF BibTeX XML Cite
PDF BibTeX XML Cite
Fortin, Michel (ed.), Plates and shells. 1996 Summer seminar of the Canadian Mathematical Society, Québec, Canada, July 22-27, 1996. Providence, RI: AMS, American Mathematical Society. CRM Proc. Lect. Notes. 21, 199-207 (1999).
MSC:  74S20 74C05
PDF BibTeX XML Cite
Szyszkowicz, Barbara (ed.), Asymptotic methods in probability and statistics. A volume in honour of Miklós Csörgő. ICAMPS ’97, an international conference at Carleton Univ., Ottawa, Ontario, Canada, July 1997. Amsterdam: North-Holland/ Elsevier. 453-465 (1998).
MSC:  60G15 60J45
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
all top 3
Software